Duke Mathematical Journal

An analogue of Green’s theorem in the calculus of variations

Magnus R. Hestenes

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 8, Number 2 (1941), 300-311.

Dates
First available in Project Euclid: 22 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077492646

Digital Object Identifier
doi:10.1215/S0012-7094-41-00823-2

Mathematical Reviews number (MathSciNet)
MR0004734

Zentralblatt MATH identifier
0025.18103

Subjects
Primary: 49.0X

Citation

Hestenes, Magnus R. An analogue of Green’s theorem in the calculus of variations. Duke Math. J. 8 (1941), no. 2, 300--311. doi:10.1215/S0012-7094-41-00823-2. https://projecteuclid.org/euclid.dmj/1077492646


Export citation